IJPAM: Volume 104, No. 1 (2015)

THE SQUARE OF DIRAC OPERATOR
ON HOMOGENEOUS SPACES

Liangzhong Hu
Department of Mathematics
Federal University of Paraná
C.P. 019081, Curitiba, PR, 81531-990, BRAZIL


Abstract. The solution of the eigenvalue problem of the square of Dirac operator with the normal metric induced by the Killing form on a general homogeneous space $G/H$ is given.

Received: August 28, 2015

AMS Subject Classification: 22E65, 51P05, 81R10

Key Words and Phrases: Dirac operator, highest weight, homogeneous space, Laplacian, Weyl group

Download paper from here.




DOI: 10.12732/ijpam.v104i1.12 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 104
Issue: 1
Pages: 145 - 149


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).